A Hamiltonian approach for skew-product dynamical systems

G. Dávila-Rascón*, Yu M. Vorobiev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The problem on the existence of Hamiltonian structures for (nonlinear) skew-product dynamical systems is studied via coupling Poisson structures.

Original languageEnglish
Pages (from-to)35-44
Number of pages10
JournalRussian Journal of Mathematical Physics
Volume15
Issue number1
DOIs
StatePublished - Mar 2008

Bibliographical note

Funding Information:
This research was partially supported by CONACYT under grant no. 55463.

Fingerprint

Dive into the research topics of 'A Hamiltonian approach for skew-product dynamical systems'. Together they form a unique fingerprint.

Cite this